# SDR F3LA2017112200260

- Difficulty date: November 22, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 51,503 hours, 19,608 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 05996
- Condition: Seized
- Part time: 46,259 hours, 22,252 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLOWER FAULT ENROUTE WITH ASSOCIATED WITH STRONG ELECTRICAL SMOKE ODOR.
